Menu

BACK TO MAIN WEBSITE

Panadol Extra for Pain Relief, Paracetamol & Caffeine - 500mg 40 Caplets

NZ$16.99
Out of Stock
Panadol Extra for Pain Relief, Paracetamol & Caffeine -  500mg 40 Caplets

When you want tough pain relief, choose Panadol Extra with Optizorb, from Australia’s Most Trusted Pain Relief Brand. Panadol Extra with Optizorb contains a clinically proven combination of medicinal ingredients. Each caplet contains paracetamol and caffeine, with advanced Optizorb technology. Panadol Extra with Optizorb is designed to fight five types of tough pain: migraine headache, period pain, tension headache, muscle aches and pains, and dental pain/toothache.

Get tough on tough pain. Choose Panadol Extra with Optizorb Caplets for relief of tough pain. Panadol Extra with Optizorb (pain relief caplets) doesn’t contain ibuprofen, gluten, lactose, or sugar. Panadol Extra with Optizorb (pain relief caplets) contains a clinically proven combination of medicinal ingredients for fighting five types of tough pain. Panadol Extra with Optizorb acts fast to provide pain relief of the following types of tough pain: Headache/Tension headache, Migraine headache, Period pain, Muscular aches and pains and Toothache/Dental pain.

Panadol Extra provides tough pain relief. When you want a tough pain reliever, choose Panadol Extra with Optizorb. *Reader’s Digest Trusted Brands Survey Australia, 2018

Size

40 Pack

Box Contents

40 caplets, capsule shaped tablets

Directions

Directions

Age: 12 years - Adult: Take 2 caplets every 4-6 hours with water as required (Maximum 8 caplets in 24 hours).

Usage Advice

Age: 12 years - Adult: Take 2 caplets every 4-6 hours with water as required (Maximum 8 caplets in 24 hours).

NZ$16.99
Out of Stock

Massey Unichem Pharmacy Shop

Protect yourself & your family from COVID-19 by following our tips of advice. We're here for you every step of the way!